Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Cheyenne, WY

April 25, 20164 counties in Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 25, 2016, 7:35 PM MDT for 4 counties in Nebraska; Goshen County, Wyoming. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2016, 7:35 PM MDT (01:35 UTC)
Expired
Apr 25, 2016, 8:15 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 107 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:11 PM MDTHAIL 0.59 Sw Gering, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3167 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

635 
WUUS55 KCYS 260135
SVRCYS
NEC007-123-157-165-WYC015-260215-
/O.NEW.KCYS.SV.W.0003.160426T0135Z-160426T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT MON APR 25 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 815 PM MDT

* AT 734 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF STEGALL TO 11 MILES SOUTH OF
  HUBBARD HILL TO NEAR HARRISBURG...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MINATARE...HARRISBURG...
  SCOTTS BLUFF NATIONAL MONUMENT...HAWK SPRINGS RECREATION AREA...
  STEGALL...HAWK SPRINGS CAMPGROUND...WILDCAT HILLS CAMPGROUND...HUBBARD
  HILL...WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...
  MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4206 10374 4187 10346 4151 10328 4140 10397
      4161 10406 4173 10430
TIME...MOT...LOC 0134Z 239DEG 25KT 4178 10405 4169 10390 4150 10380 

HAIL...<.75IN
WIND...60MPH
 
$$

MAZUR
2 follow-up statements
275 
WWUS55 KCYS 260152
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
752 PM MDT MON APR 25 2016

NEC007-123-157-165-WYC015-260215-
/O.CON.KCYS.SV.W.0003.000000T0000Z-160426T0215Z/
BANNER NE-MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-GOSHEN WY-
752 PM MDT MON APR 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR BANNER...WESTERN MORRILL...SOUTH CENTRAL SIOUX...SCOTTS BLUFF AND
EASTERN GOSHEN COUNTIES...

AT 750 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STEGALL TO 7 MILES SOUTH OF HUBBARD HILL TO
HARRISBURG...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF INCH HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MINATARE...HARRISBURG...
SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...WILDCAT HILLS CAMPGROUND...
HUBBARD HILL...WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF
AIRPORT...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STRONG WINDS WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4206 10374 4187 10346 4151 10328 4151 10397
      4159 10405 4161 10406 4162 10406 4173 10411
      4186 10407
TIME...MOT...LOC 0150Z 236DEG 23KT 4182 10399 4173 10384 4154 10374 

HAIL...<.75IN
WIND...60MPH
 
$$

MAZUR
026 
WWUS55 KCYS 260217
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
817 PM MDT MON APR 25 2016

NEC007-123-157-165-WYC015-260226-
/O.EXP.KCYS.SV.W.0003.000000T0000Z-160426T0215Z/
BANNER NE-MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-GOSHEN WY-
817 PM MDT MON APR 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR BANNER...WESTERN MORRILL...
SOUTH CENTRAL SIOUX...SCOTTS BLUFF AND EASTERN GOSHEN COUNTIES HAS
EXPIRED...

A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED FOR NORTHERN
BANNER...MUCH OF SCOTTS BLUFF...AND PORTIONS OF MORRILL AND SIOUX
COUNTIES.

LAT...LON 4206 10374 4187 10346 4151 10328 4151 10397
      4159 10405 4161 10406 4162 10406 4173 10411
      4186 10407
TIME...MOT...LOC 0214Z 239DEG 25KT 4182 10399 4173 10384 4154 10374 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:07 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 25, 6:07 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON APR 25 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 418 PM MDT MON APR 25 2016

ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER HIGHER
ELEVATIONS OF SOUTHEAST WYOMING THIS AFTERNOON. WHILE THE SEVERE
THUNDERSTORM THREAT IS LOW...THERE MAY BE ENOUGH CAPE FOR A FEW
MARGINALLY SEVERE THUNDERSTORMS OVER FAR SOUTHEAST WYOMING. THE
MAIN POTENTIAL FOR ANY SEVERE THUNDERSTORMS WILL BE LATE THIS
AFTERNOON THROUGH EARLY EVENING. THE MAIN QUESTION IS IF STORM
UPDRAFTS CAN BE SUSTAINED GIVEN THAT STRONG ELEVATED SHEAR MAY
RIP THE UPDRAFTS APART. LATE THIS EVENING BOTH THE THUNDERSTORM
THREAT AND SEVERE THREAT WILL WANE...BUT A FEW ELEVATED
THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS
STRONG THETAE ADVECTION WILL BE IN PLACE.

SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST WYOMING WILL
TRANSITION TO A STRATIFORM TYPE PRECIPITATION INTO THE OVERNIGHT
HOURS WITH WIDESPREAD RAIN AND SNOW LATE TONIGHT INTO TOMORROW.
SNOW LEVELS WILL MAINLY BE ABOVE 6500 FEET BUT SNOW LEVELS INTO
CONVERSE COUNTY MAY DROP TO AROUND 5000 FEET TONIGHT AS THERE IS
SLIGHTLY COOLER AIR IN PLACE OVER THAT AREA...AND ALSO
PRECIPITATION DRAG FROM HIGHER PRECIPITATION RATES SHOULD LOWER
THE SNOW LEVEL. A WINTER STORM WARNING IS IN EFFECT LATE TONIGHT
THROUGH TUESDAY EVENING.

A WINTER WEATHER ADVISORY MAY EVENTUALLY BE NEEDED FOR LOWER
ELEVATIONS WEST OF THE LARAMIE RANGE. AT THIS TIME SNOW AMOUNTS
WILL BE MARGINAL FOR AN ADVISORY AND MOST SNOW THAT FALLS WILL
LIKELY MELT ON CONTACT WITH THE GROUND...SO IMPACTS SHOULD BE
MINIMAL. OF COURSE IF TEMPERATURES ARE ONLY A FEW DEGREES COOLER
THAN THE CURRENT FORECAST THEN HIGHER ACCUMULATIONS WOULD
OCCUR...SO SOMETHING TO KEEP AN EYE ON.

THE NEXT QUESTION IS WHAT HAPPENS TUESDAY NIGHT THROUGH WEDNESDAY.
THE MODELS DIVERGE GREATLY ON HOW THE UPPER LEVEL TROUGH
EVOLVES. NOT CONFIDENT IN ANY ONE MODEL AT THIS TIME BUT SHOULD
THE GFS VERIFY THEN HEAVY SNOW WOULD OCCUR ALONG THE PINE RIDGE
AND THE PLAINS OF SOUTHEAST WYOMING TUESDAY NIGHT. THE NAM AND
ECMWF ARE SHOWING COMPLETELY DIFFERENT SOLUTIONS WITH LITTLE TO NO
SNOW ACCUMULATION EXPECTED TUESDAY NIGHT. HOPEFULLY THE 00Z MODEL
RUNS SHOW A BETTER CONSENSUS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 418 PM MDT MON APR 25 2016

COOL AND UNSETTLED PATTERN WILL DOMINATE MUCH OF THE EXTENDED
PERIOD.  WIDESPREAD LOW CLOUDS WILL DEVELOP BY WED NIGHT AND THURS
MORNING AS LLVL UPSLOPE STRENGTHENS TO THE EAST OF THE LARAMIE
RANGE.  BOTH THE GFS AND ECMWF SHOW A SHORTWAVE DIGGING INTO THE
DESERT SOUTHWEST BY THURS AND THEN LIFTING NORTHEAST INTO COLORADO
BY FRI.  DEEP LAYER ASCENT INCREASES OVER THE PLAINS ON FRI WITH
WIDESPREAD STRATIFORM PRECIP.  THE SNOW LEVEL CURRENTLY LOOKS TO BE
AROUND 6500 FT WITH THIS EVENT.  IT WILL REMAIN COOL AND SHOWERY
THROUGH THE WEEKEND WITH A LARGE SCALE UPPER TROUGH OVER WY.  NOT
EXPECTING ANY WINDY CONDITIONS THROUGH THE WEEKEND WITH RATHER WEAK
SFC PRESSURE GRADIENTS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 602 PM MDT MON APR 25 2016

VFR CONDITIONS THROUGH MUCH OF THE EVENING. RAIN AND ISOLATED
THUNDERSTORMS WILL IMPACT CYS/LAR THROUGH 06Z. COULD BE SOME BRIEF
MVFR VIS IN THE RAIN. LOW CLOUDS AND IFR/MVFR CIGS WILL BECOME
WIDESPREAD ACROSS THE PLAINS BY LATE TONIGHT. THE RAIN WILL CHANGE
TO SNOW FOR AREAS TO THE WEST OF THE LARAMIE RANGE BY MID MORNING.

&&

.FIRE WEATHER...
ISSUED AT 340 PM MDT MON APR 25 2016

A VERY MOIST WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK.
CRITICAL FIRE WEATHER IS NOT EXPECTED DURING THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT
     TUESDAY NIGHT FOR WYZ101-103>105-112-114-116.

NE...NONE.
&&

SHORT TERM...SML
LONG TERM...ZF
AVIATION...ZF
FIRE WEATHER...SML
Hazardous weather outlook, Apr 25, 11:51 AM MDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1151 AM MDT MON APR 25 2016

WYZ101>105-109>115-261800-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1151 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE STORMS ARE NOT
EXPECTED.

SNOW WILL DEVELOP OVER THE MOUNTAINS OF SOUTHEAST WYOMING THIS
EVENING WITH PERIODS OF HEAVY SNOW EXPECTED THROUGH TONIGHT.
SNOW LEVELS MAY DROP TO 7000 FEET BY LATE TONIGHT BUT MOST
ACCUMULATIONS WILL OCCUR ABOVE 8000 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHEAST
WYOMING TUESDAY AND INTO WEDNESDAY NIGHT AS A SLOW MOVING AREA OF
LOW PRESSURE MOVES ACROSS THE CENTRAL ROCKIES. ACCUMULATING SNOW
WILL LIKELY SPREAD INTO THE PLAINS OF SOUTHEAST WYOMING BY TUESDAY
NIGHT WITH PERIODS OF SNOW POSSIBLE INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-021-055-095-096-261800-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX-
1151 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLOW MOVING AREA OF LOW PRESSURE WILL BRING RAIN AND SNOW TO THE
NEBRASKA PANHANDLE TUESDAY INTO WEDNESDAY NIGHT. ALTHOUGH THERE
IS STILL MUCH UNCERTAINTY TO THE TRACK OF THIS LOW PRESSURE
SYSTEM...SNOW IS POSSIBLE ALONG HIGHER ELEVATIONS SUCH AS THE PINE
RIDGE. THE MAIN CHANCES FOR SNOW SHOULD BE WEDNESDAY NIGHT BUT
SOME ACCUMULATIONS MAY OCCUR AS EARLY AS TUESDAY NIGHT ALONG THE
PINE RIDGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ019-020-054-WYZ106>108-116>119-261800-
SCOTTS BLUFF-BANNER-KIMBALL-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1151 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS MAY
BECOME SEVERE OVER FAR SOUTHEAST WYOMING AND SOUTHERN PORTIONS OF
THE NEBRASKA PANHANDLE. THE MAIN SEVERE THUNDERSTORM THREAT IS FOR
HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLOW MOVING AREA OF LOW PRESSURE WILL LIKELY PRODUCE SNOW ACROSS
THE PLAINS OF SOUTHEAST WYOMING TUESDAY NIGHT WITH PERIODS OF SNOW
POSSIBLE INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR PERIODS
OF HEAVY SNOW...ESPECIALLY AT ELEVATIONS ABOVE 5000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH EARLY
THIS EVENING.

In the hours before

Local storm report, Apr 25, 6:29 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             22 NE CHEYENNE          41.37N 104.49W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Apr 25, 6:51 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             14 W ALBIN              41.42N 104.37W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            HARD RAIN WITH A LITTLE PEA HAIL

&&

BCHAPMAN
Local storm report, Apr 25, 6:54 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             9 W ALBIN               41.42N 104.27W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            HEAVY RAIN WITH SOME PEA HAIL

&&

BCHAPMAN
Special weather statement, Apr 25, 6:56 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT MON APR 25 2016

NEZ019-020-054-WYZ108-118-119-260145-
KIMBALL NE-SCOTTS BLUFF NE-BANNER NE-EAST LARAMIE COUNTY WY-
GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY-
656 PM MDT MON APR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER...SOUTHERN SCOTTS
BLUFF...NORTHWESTERN KIMBALL...SOUTHEASTERN GOSHEN AND NORTHEASTERN
LARAMIE COUNTIES UNTIL 745 PM MDT...

AT 653 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUN BARREL...OR 34 MILES NORTHWEST OF KIMBALL...MOVING EAST AT 25
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. ALSO...SPOTTERS REPORTED A LOT OF HAIL COVERING THE
GROUND WITH THE STORM...MAKING FOR VERY SLICK ROAD CONDITIONS.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ALBIN...GUN BARREL AND MERIDEN REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4130 10448 4157 10454 4175 10390 4135 10380
TIME...MOT...LOC 0053Z 254DEG 21KT 4147 10424

MAZUR
Local storm report, Apr 25, 7:13 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
713 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             14 NW ALBIN             41.56N 104.29W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            SMALL HAIL WITH HEAVY RAIN. WINDS HAVE PICKED UP.

&&

BCHAPMAN
Local storm report, Apr 25, 7:18 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             9 SE WHEATLAND          41.96N 104.84W
04/25/2016  E0.25 INCH       PLATTE             WY   TRAINED SPOTTER

            1 IN OF SMALL HAIL COVERS THE GROUND

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:56 PM MDTSpecial Weather StatementCYSBanner49 min
Apr 25, 8:15 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff, Sioux45 min
Apr 26, 12:09 AM MDTSpecial Weather StatementCYSKimball51 min
Apr 26, 3:46 AM MDTSpecial Weather StatementCYSBox Butte, Morrill44 min
Apr 25, 6:07 PM MDTSpecial Weather StatementCYSLaramie53 min
Apr 26, 1:39 AM MDTWinter Weather AdvisoryCYSAlbany, Carbon, Laramie, Niobrara, Platte13 hr
Apr 26, 2:45 AM MDTSpecial Weather StatementCYSLaramie45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.